MathSciNet Relay Station
MathSciNet bibliographic data
MR2873842 35P15 (35R60 60F10 60J65)
Arcusin, Nitay; Pinsky, Ross G. Asymptotic behavior of the principal eigenvalue for a class of non-local elliptic operators related to Brownian motion with spatially dependent random jumps. Commun. Contemp. Math. 13 (2011), no. 6, 1077–1093.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement